# SDR USAA950182

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 651630049
- Condition: Cracked
- Location: Bs 178
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT -DURING Q-4 CHECK VISUAL INSPECTION, FOUND .75 INCH VERTICAL CRACK IN FORWARD PRESSURE BULKHEAD SKIN BS 178, BS 178 RBL 5, WL 200.  REPAIRED PER T/R 53-10-07.  (Z)
